# SDR VSTA9603001

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 9040073009
- Condition: Out Of Position
- Location: Aft Baggage Door
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT CONTROL CABIN ALTITUDE, CABIN CLIMB TO 12,000 FEET.  FOUND DOOR SEAL OUT OF CHANNEL, REINSTALLED AND SECURED.  GROUND CHECKS NORMAL.
